# SDR SWAA2022091542520

- Difficulty date: August 16, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 51,542 hours, 27,977 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP ;DOOR CUTOUT FWD SHIELD CORRODED / [01] REMOVED CORROSION AT AFT CARGO COMP ;DOOR CUTOUT FWD SHIELD PER REF B737-700 SRM 51-10-02-0G-0;[02] VERIFIED STEP 1;[03] PERFORMED UT THICKNESS INSP. ON REWORKED AREAS IAW B737 NDT PART 4; 51-00-00; PROCEDURE 3. MIN. THICKNESS 0.038' TOOL: OLYMPUS 27MG B/C: 172139 DUE: 04/13/2023;[04] EVALUATED REWORKED AREAS AT AFT CARGO COMP ;DOOR CUTOUT FWD SHIELD MAT ORG 0.050 MAT REMAINING 0.038 MAT LOST 0.012 FOUND OUT OFF LIMITIS PER REF B737-700 SRM 53-60-15-1A-1;[05] VERIFIED STEP 4;[06] LOCATED AND DRILLED NEW SHIELD AT AFT CARGO COMPT DOOR CUT OUT FWD SIDE PER REF B737-700 SRM 51-40-05-0G-0.;[07] VERIFIED STEP 6;[08] AFT CARGO COMPT DOOR CUT OUT FWD SHIELD PN:146A8127-12 WILL BE INSTALLED ON JOB CARD TTG8Q004B7T0.;[09] VERIFIED STEP 8
